# SDR JBXA03019

- Difficulty date: October 22, 2003
- Submitted: October 23, 2003
- Operation: Air carrier
- Aircraft: N592ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7036
- Aircraft time: 6,710 hours, 5,092 cycles
- Engine: Ge CF34*
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5156 FROM DCA TO JAX DEVERTED TO RDU AT 5156 FOR A LT 14TH STAGE DUCT WARNING.  INSPECTED SYSTEM NO DEFECTS FOUND. RAN AC COULD NOT DUPLICATE. IAW CRJ AMM 26-10-07. AC RELEASED TO SERVICE.
